Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this flash flood warning at Sep 8, 2009, 12:16 AM CDT for 4 counties in Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2009, 12:16 AM CDT (05:16 UTC)
- Expired
- Sep 8, 2009, 6:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barber County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS
The radar
The Vance AFB radar (KVNX), 95 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1856 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDDC 080516 FFWDDC KSC007-033-097-151-080545- /O.NEW.KDDC.FF.W.0001.090908T0516Z-090908T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1216 AM CDT TUE SEP 8 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN BARBER COUNTY IN SOUTH CENTRAL KANSAS... THIS INCLUDES THE CITIES OF...SUN CITY...MEDICINE LODGE...LAKE CITY... NORTHEASTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... SOUTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS... THIS INCLUDES THE CITIES OF...SAWYER...ISABEL... * UNTIL 1245 AM CDT * AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS TRAINING OVER OVER THE WARNED AREA. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3750 9898 3751 9847 3724 9848 3721 9919 $$ GERARD
3 follow-up statements
000 WGUS53 KDDC 080521 FFWDDC KSC007-033-097-151-081145- /O.EXT.KDDC.FF.W.0001.000000T0000Z-090908T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED...CORRECTED EXPIRATION TIME FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1221 AM CDT TUE SEP 8 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NORTHERN BARBER COUNTY IN SOUTH CENTRAL KANSAS... THIS INCLUDES THE CITIES OF...SUN CITY...MEDICINE LODGE...LAKE CITY... NORTHEASTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... SOUTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS... THIS INCLUDES THE CITIES OF...SAWYER...ISABEL... * UNTIL 645 AM CDT * AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS TRAINING OVER OVER THE WARNED AREA. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3750 9898 3751 9847 3724 9848 3721 9919 $$ GERARD
000 WGUS73 KDDC 080707 FFSDDC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 207 AM CDT TUE SEP 8 2009 KSC007-033-097-151-081145- /O.CON.KDDC.FF.W.0001.000000T0000Z-090908T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRATT KS-KIOWA KS-BARBER KS-COMANCHE KS- 207 AM CDT TUE SEP 8 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR NORTHEASTERN COMANCHE...NORTHERN BARBER...SOUTHEASTERN KIOWA AND SOUTHERN PRATT COUNTIES... AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA...PARTICULARLY ACROSS NORTHWESTERN BARBER COUNTY IN THE VICINITY OF SUN CITY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUN CITY... SAWYER...LAKE CITY AND ISABEL PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE MAINLY IN THE AREAS AROUND SUN CITY THROUGH 4 AM CDT...WHERE RADAR ESTIMATED AMOUNTS OF 5 TO 7 INCHES HAVE ALREADY FALLEN. DANGEROUS FLOODING MAY BE OCCURRING IN THE STREAMS AND TRIBUTARIES OF THE MEDICINE LODGE RIVER AROUND THE SUN CITY AREA...ESPECIALLY THE ELK CREEK...BEAR CREEK...AND TURKEY CREEK. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3750 9898 3751 9847 3724 9848 3721 9919 $$ UMSCHEID
000 WGUS73 KDDC 081140 FFSDDC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 640 AM CDT TUE SEP 8 2009 KSC007-033-097-151-081151- /O.EXP.KDDC.FF.W.0001.000000T0000Z-090908T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PRATT KS-KIOWA KS-BARBER KS-COMANCHE KS- 640 AM CDT TUE SEP 8 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 AM CDT FOR NORTHEASTERN COMANCHE...NORTHERN BARBER...SOUTHEASTERN KIOWA AND SOUTHERN PRATT COUNTIES... LAT...LON 3750 9898 3751 9847 3724 9848 3721 9919 $$ JOHNSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 3:41 PM CDT, 8 hours 35 minutes earlier.
Area forecast discussion, Sep 7, 3:41 PM CDT, 8 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 341 PM CDT MON SEP 7 2009 .DISCUSSION... DAYS 1-2... THUNDERSTORMS WERE DEVELOPING ALONG A WEAK FRONTAL BOUNDARY IN CENTRAL KS TODAY. OTHER ISOLATED STORMS WERE DEVELOPING HERE AND THERE ON NO APPARENT BOUNDARIES. THE ISOLATED STORMS IN THE WARM SECTOR SHOULD WEAKEN WITH THE LOSS OF HEATING BUT CONVECTION ALONG THE FRONT SHOULD LINGER INTO THE NIGHT. AFTER SOME LINGERING MORNING SHOWERS, THUNDERSTORMS WILL PROBABLY DEVELOP LATE IN THE AFTERNOON IN WESTERN KS ALONG THE LEE TROUGH. THIS ACTIVITY COULD ALSO LINGER INTO TUESDAY NIGHT. WITH PLENTY OF SUN MUCH OF THE DAY, TEMPERATURES OUGHT TO WARM TO NEAR 90 IN MOST PLACES, WITH SOME 80S IN THE EAST. A STRONG SHORTWAVE TROUGH MOVING ACROSS THE NORTHERN PLAINS WILL HELP PUSH A COLD FRONT INTO KANSAS LATE TUESDAY NIGHT AND WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AS THIS FRONT MOVES THROUGH OUR COUNTY WARNING AREA. WITH CLOUDS AND POSSIBLE PRECIP, TEMPERATURES MAY BE A LITTLE COOLER WEDNESDAY. DAYS 3-7... COLD FRONT STILL PROGGED TO CROSS WRN KS FRIDAY NIGHT AS AN UPPER LVL LOW DEVELOPS OVER THE NRN PLAINS. 00Z MODELS WERE IN GOOD AGREEMENT WITH THIS UPPER LOW DEVELOPING AND THEY KEEPS THIS LOW ALMOST STATIONARY THROUGH THE WEEKEND. OVER WRN KS LOW LVL MOISTURE APPEARS TO BE SOMEWHAT LIMITED SAT AS MULTIPLE UPPER LVL S/W TROFS ROTATE AROUND THIS UPPER LOW...HOWEVER MID LVL MOISTURE IS PROGGED TO ACCOMPANY A FEW OF THESE WAVES ALONG WITH SOME MID LVL INSTAB. AS A RESULT CAN NOT COMPLETELY RULE OUT SOME LIGHT PCPN SOMETIME OVER THE WEEKEND PERIOD BUT AT THIS TIME WILL FOCUS POPS LATE IN THE PERIOD SUNDAY NIGHT/MONDAY AS A SOME 85H MOISTURE APPEARS TO BEGIN TO RETURN AHEAD OF ONE OF THESE UPPER LVL DISTURANCE. AS FOR TEMPERATURES OVER THE WEEKEND PERIOD...THE 00Z GFS WAS COOLER THAN THE ECMWF BOTH SAT AND SUNDAY IN THE SFC-85H LVL WHILE ALOFT BOTH AGREE WITH SOME DOWNSLOPE FLOW DEVELOPING OVER OUR WRN CWA. CURRENT GRIDS SEEM TO BE A COMPROMISE BETWEEN THESE TWO SOLUTIONS AND GIVEN THE CONTINUED UNCERTAINTY ON HOW MUCH WARMING WILL OCCUR FROM THE DEVELOPING DOWNSLOPE FLOW HAVE OPTED TO STAY CLOSE TO CURRENT FORECAST OVER THE WEEKEND PERIOD. && AVIATION... FOR THE 18Z TAFS...12Z NAM HAS A 5H S/W TROF SLOWLY MOVING EAST ACROSS WRN KS LATE THIS AFTERNOON AND EARLY TONIGHT. WITH SOME MID LVL MOISTURE AND LATE DAY INSTAB PRESENT THERE APPEARS TO BE A SLT CHC FOR SOME SHRA/TSRA LATE TODAY OR EARLY TONIGHT...ESPECIALLY IN OUR NE CWA. AT THIS TIME HOWEVER ANY PCPN THAT DOES DEVELOPS WILL LOOKS TO BE WIDELY SCATTERED SO DID NOT INCLUDE MENTION OF PCPN IN THE TAFS. GUSTY SOUTH WINDS THIS AFTERNOON ARE EXPECTED TO SUBSIDE TO AROUND 10KTS AFTER SUNSET AS THE BACK MORE TO THE SE. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 90 63 85 / 20 20 20 30 GCK 65 90 60 84 / 20 30 30 30 EHA 65 90 62 86 / 10 20 30 30 LBL 65 90 63 86 / 20 20 30 30 HYS 64 88 64 83 / 40 20 30 30 P28 66 88 66 88 / 40 20 30 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN24/18
Hazardous weather outlook, Sep 7, 6:42 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 642 PM CDT MON SEP 7 2009 KSZ030-031-043>046-061>066-074>081-084>090-082345- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 642 PM CDT MON SEP 7 2009 /542 PM MDT MON SEP 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THE LATE AFTERNOON HOURS. THE STORMS SHOULD MAINLY BE LOCATED ALONG AND TO THE NORTHEAST OF A DIGHTON TO DODGE CITY AND MEDICINE LODGE LINE. A FEW OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. BRIEF HEAVY RAIN WILL ALSO OCCUR FROM THE STORMS. THE THREAT FOR SEVERE WEATHER SHOULD DIMINISH AFTER SUNSET AS THE STORMS WEAKEN AND DISSIPATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL PUSH SOUTH INTO WESTERN KANSAS WEDNESDAY BRINGING WITH IT AN INCREASED CHANCE FOR MORE ORGANIZED THUNDERSTORM ACTIVITY ACROSS SOUTHWEST KANSAS. .SPOTTER INFORMATION STATEMENT... A FEW CALLS TO SPOTTERS MAY BE NEEDED EARLY THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, Sep 7, 6:16 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT MON SEP 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 8 E PRATT 37.65N 98.59W
09/07/2009 E0.88 INCH PRATT KS LAW ENFORCEMENT
&&
GERARDLocal storm report, Sep 7, 6:28 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 PM CDT MON SEP 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 5 N MINNEOLA 37.52N 100.03W
09/07/2009 E1.00 INCH FORD KS TRAINED SPOTTER
MOST OF THE HAIL STONES ARE THE SIZE OF DIMES.
&&
MSCOTTLocal storm report, Sep 7, 7:29 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
729 PM CDT MON SEP 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND GST 17 SSW DODGE CITY 37.53N 100.13W
09/07/2009 E60.00 MPH FORD KS PUBLIC
NICKEL SIZE HAIL WAS ALSO REPORTED.
0709 PM HAIL 17 SSW DODGE CITY 37.53N 100.13W
09/07/2009 E0.88 INCH FORD KS PUBLIC
THUNDERSTORM WIND GUSTS WERE ESTIMATED AT 60 MPH.
&&
GERARDLocal storm report, Sep 7, 9:06 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT MON SEP 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 2 W MINNEOLA 37.44N 100.05W
09/07/2009 E0.88 INCH CLARK KS PUBLIC
&&
GERARDSpecial weather statement, Sep 7, 9:27 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
927 PM CDT MON SEP 7 2009
KSZ043-044-080330-
LANE-SCOTT-
927 PM CDT MON SEP 7 2009
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT AND WESTERN LANE
COUNTIES...
AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...THE FIRST WAS 6 MILES NORTHWEST OF
MANNING...MOVING EAST AT 20 MPH...A SECOND STRONG STORM WILL MOVE
INTO FAR NORTHWEST SCOTT COUNTY AROUND 945 PM CDT.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.
RESIDENTS IN SCOTT AND WESTERN LANE COUNTIES...INCLUDING THE CITIES
OF MANNING...HEALY AND DIGHTON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3834 10045 3833 10112 3869 10113 3870 10112
3870 10045
TIME...MOT...LOC 0225Z 279DEG 15KT 3860 10081
WRIGHTLocal storm report, Sep 7, 10:13 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1013 PM CDT MON SEP 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLOOD 16 S DODGE CITY 37.53N 100.01W
09/07/2009 FORD KS TRAINED SPOTTER
FARM LAND IN THE VICINITY WAS PRETTY FLOODED.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:01 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 44 min |
| Sep 7, 7:24 PM CDT | Areal Flood Warning | DDC | Ford | 3 hr |
| Sep 7, 7:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Meade | 63 min |
| Sep 7, 8:19 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 56 min |
| Sep 7, 9:27 PM CDT | Special Weather Statement | DDC | Lane, Scott | 63 min |
| Sep 7, 9:41 PM CDT | Areal Flood Warning | DDC | Barber, Comanche, Kiowa, Pratt | 3 hr |
| Sep 8, 2:15 AM CDT | Areal Flood Warning | DDC | Lane, Scott | 15 hr |
| Sep 8, 10:02 AM CDT | Areal Flood Warning | DDC | Finney, Ford, Gray, Hodgeman, Lane | 8 hr |
| Sep 8, 1:23 PM CDT | Areal Flood Warning | DDC | Clark, Ford, Meade | 10 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.